MathSciNet Relay Station
MathSciNet bibliographic data
MR1845124 (2002e:16064) 16W30
Scharfschwerdt, Boris The Nichols Zoeller theorem for Hopf algebras in the category of Yetter Drinfeld modules. Comm. Algebra 29 (2001), no. 6, 2481–2487.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement